A 23-year-old female asked:
Disclaimer

i had the birth control implanon for about 4 months. i noticed severe hair loss. i can't even wear my hair down.. i had it removed about a week ago. what can i do to make my hair stop falling out. i.?

1 doctor answer
Dr. Nicholas Fogelson
Specializes in Gynecology
It will improve: If this is related to the implanon, it will improve over the next few weeks/months. Check with your doctor to make sure there is not another reason. Thyroid disorders can lead to hair loss as well.
Answered on Oct 30, 2012
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Asha Kamnani
42 years experience Obstetrics and Gynecology
See a Doctor: Was the Implanon removed ? If your implant was removed than your symptoms are not from Implanon. If your Implanon is still in place, please get it rem ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Implanon: it is not unusual for you to not have periods while on implanon and to not have regular periods for 3-12 months after its removal. This is disconcerti ... Read More
A female asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
No, : No, bleeding for three weeks is not normal. You should be medically evaluated for this. If you have pain, bleed greater than 3 pads an hour, or feel ... Read More
2
2 thanks
A female asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
It : It may be that your symptoms are from having hormone swings after having Implanon removed. Wait a week or two and take another test, and if you are s ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month